# SDR JGVR20180904001

- Difficulty date: September 4, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N555QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605543
- Aircraft time: 9,710 hours, 7,474 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6610392
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED CRACKED STIFFENER FROM MED UPPER WEB ASSEMBLY AND INSTALLED NEW P/N 661039-2 USING MS20426AD4, MS20470AD4, MS20426AD5, AND MS20470AD5 RIVETS REFERENCING STRUCTURAL REPAIR MANUAL 51-40-03 AND 51-40-06.
